Relations and Orthogonality Properties for the Generalized Gaussian Beam Functions

Mitsuhiro YOKOTA  Shinji AONO  Otozo FUKUMITSU  

IEICE TRANSACTIONS on Electronics   Vol.E74-C    No.9    pp.2935-2937
Publication Date: 1991/09/25
Online ISSN: 
Print ISSN: 0916-8516
Type of Manuscript: Special Section LETTER (Special Issue on OFSET '90)

Full Text: PDF>>
Buy this Article

In this letter, the relations between the generalized beams with the different parameters are investigated by using the formula for the Hermite polynomials and that for the generalized Laguerre polynomials. The adjoint functions for the generalized Laguerre-Gaussian beam functions are also derived concretely. It is shown that the generalized beam is represented by a finite number of another generalized beam with the different parameter.